# SDR DALA1201061505

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 89,041 hours, 17,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 24F ARE INOPERATIVE.  MAITENANCE RE-TERMINATED CONNECTOR.  SYSTEM OPERATION IS NML.
